# SDR W8PA960010

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR UP, 3 RED LIGHTS ARE ON.  REPLACED LANDING GEAR LOGIC CARD.  (M)
